Strathprints logo
Strathprints Home | Open Access | Browse | Search | User area | Copyright | Help | Library Home | SUPrimo

A note on travelling-wave solutions to Lax's seventh-order KdV equation

Parkes, E.J. (2009) A note on travelling-wave solutions to Lax's seventh-order KdV equation. Applied Mathematics and Computation, 215 (2). pp. 864-865. ISSN 0096-3003

[img]
Preview
PDF (Lax.pdf)
Download (89Kb) | Preview

    Abstract

    Ganji and Abdollahzadeh [D.D. Ganji, M. Abdollahzadeh, Appl. Math. Comput. 206 (2008) 438{444] derived three supposedly new travelling-wave solutions to Lax's seventh-order KdV equation. Each solution was obtained by a di®erent method. It is shown that any two of the solutions may be obtained trivially from the remaining solution. Furthermore it is noted that one of the solutions has been known for many years.

    Item type: Article
    ID code: 13738
    Keywords: Travelling-wave solutions. Lax's seventh-order KdV equation., Mathematics, Computational Mathematics, Applied Mathematics
    Subjects: Science > Mathematics
    Department: Faculty of Science > Mathematics and Statistics
    Related URLs:
      Depositing user: Mrs Mary McAuley
      Date Deposited: 06 Jan 2010 12:34
      Last modified: 05 Sep 2014 13:43
      URI: http://strathprints.strath.ac.uk/id/eprint/13738

      Actions (login required)

      View Item

      Fulltext Downloads: